Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 424, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 7, 2011, 6:59 PM CDT for Holmes County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2011, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 7, 2011, 7:23 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS54 KJAN 072359
SVRJAN
MSC051-080045-
/O.NEW.KJAN.SV.W.0424.110607T2359Z-110608T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GOODMAN MOVING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN...MCMILLAN AND EBENEZER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3304 8984 3299 8988 3294 8989 3291 8992
3289 8995 3296 9015 3314 8999
TIME...MOT...LOC 2359Z 127DEG 10KT 3297 8992
$$
JA2 follow-up statements
966
WWUS54 KJAN 080017
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE JUN 7 2011
MSC051-080045-
/O.CON.KJAN.SV.W.0424.000000T0000Z-110608T0045Z/
HOLMES MS-
717 PM CDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLMES COUNTY...
AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GOODMAN AND ACROSS
SOUTHEASTERN SECTIONS OF HOLMES COUNTY MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN AND EBENEZER
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3308 8990 3304 8986 3301 8987 3299 8988
3295 8989 3289 8994 3289 8995 3296 9015
3304 9008 3309 8998
TIME...MOT...LOC 0017Z 127DEG 10KT 3300 8997
$$970
WWUS54 KJAN 080023
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT TUE JUN 7 2011
MSC051-080034-
/O.CAN.KJAN.SV.W.0424.000000T0000Z-110608T0045Z/
HOLMES MS-
723 PM CDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOLMES COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3308 8990 3304 8986 3301 8987 3299 8988
3295 8989 3289 8994 3289 8995 3296 9015
3304 9008 3309 8998
TIME...MOT...LOC 0024Z 127DEG 10KT 3301 8999
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:45 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 7, 5:45 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 545 PM CDT TUE JUN 7 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...SATELLITE IMAGERY IS SHOWING A SWIRL AROUND AN MCV MOVING WEST NEAR THE SOUTHERN MISSISSIPPI/LOUISIANA STATE LINE. THIS DISTURBANCE WAS COMBINING WITH INCREASING DEEP LAYER MOISTURE AND PRIME DAYTIME HEATING TO SET OFF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ALONG THE HIGHWAY 84 CORRIDOR THAT WILL SPREAD NORTH AS THEY TRACK WEST. TEMPERATURES THIS AFTERNOON REACHED THE CENTURY MARK AT HATTIESBURG AND JACKSON THAT WAS HELPING FUEL THE CONVECTION. MODEL CONSENSUS STILL POINTS TO THE SOUTHERN HALF OF OUR CWA AS HAVING THE GREATEST COVERAGE OF STORMS THROUGH EARLY EVENING WITH ISOLATED IN THE NORTH. LOCAL WET MICROBURST CHECKLISTS SHOWED FAVORABLE PARAMETERS FOR A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ESPECIALLY WHERE THE STORMS TRAIN SLOWLY TO THE WEST OVER THE SAME AREAS. THIS ACTIVITY WILL DECREASE WITH THE LOSS OF DAYTIME HEATING THIS EVENING AND SHOULD END BEFORE MIDNIGHT. THE LARGE MID LEVEL HIGH WILL CONTINUE SHIFTING EAST WEDNESDAY RESULTING IN A COL JUST NORTHWEST OF OUR CWA AND A WEAKENING OF ITS GRIP ON OUR CWA. THE TUTT OVER THE WESTERN GULF IS EXPECTED TO SHIFT BACK EAST TO THE CENTRAL GULF WEDNESDAY. MODELS ARE SHOWING ANOTHER WEAK DISTURBANCE MOVING WEST OVER THE NORTHERN GULF AND JUST SOUTH OF OUR CWA DURING THE HEAT OF THE AFTERNOON. CONVECTION WEDNESDAY SHOULD BE SIMILAR TO THIS AFTERNOON WITH THE HIGHEST POPS BEING CARRIED IN THE SOUTH. FORECAST SOUNDINGS SUGGEST A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. FLOW LOOKS TO REMAIN LIGHT AGAIN SO SLOW MOVING STORMS WITH LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. THIS ACTIVITY WILL AGAIN BE DIURNALLY DRIVEN AND DECREASE DURING THE EVENING. GUIDANCE CAME IN CLOSE WITH HIGHS 93-95F AT MOST SITES. COME THURSDAY WL HAVE A WEAKENED RIDGE ALOFT OVER THE CWA WITH THE TUTT AXIS IN THE GULF SHIFTED FARTHER EAST INTO THE EASTERN GULF. THE SURFACE RIDGE WILL NOSE ACROSS THE GULF STATES FROM THE WESTERN ATLANTIC. SLIGHTLY DRIER AIR IS EXPECTED TO WORK INTO OUR CWA FROM THE EAST AND LIMIT DEEP MOISTURE TO ALONG THE MISSISSIPPI RIVER. THIS IS WHERE THE BEST CHANCES FOR RAIN WILL OCCUR. GUIDANCE CAME IN A LITTLE TOO COOL FOR HIGHS THURSDAY. AM ANTICIPATING LESS CLOUD COVER AND A LITTLE BETTER HEATING THAN THE MODELS WOULD SUGGEST. THE CONVECTIVE ACTIVITY WILL BE DIURNAL AND DISSIPATE BY MID EVENING. /22/ .LONG TERM...FRIDAY THROUGH TUESDAY...COMPOSITE NUMERICAL MODEL GUIDANCE SUGGESTS RIDGING WILL REMAIN PREDOMINATE FRIDAY AND ALSO SUGGESTS UPPER RIDGING (MAINLY CENTERED TO OUR WEST)WILL LAST AT LEAST THROUGH NEXT WEEKEND. THE RESULT OF THESE GOINGS ON ALOFT WILL LIKELY CONFINE ISOLATED AFTERNOON THUNDERSTORMS CONFINED ALONG OR SOUTH OF THE SOUTHERN BORDER OF THE CWA FRIDAY THROUGH SUNDAY. MEANWHILE...TEMPERATURES SHOULD HEAT BACK UP THROUGH THIS PERIOD...WITH A RETURN TO SOME SPORADIC 100 DEGREE READINGS NOT OUT OF THE QUESTION BY NEXT WEEKEND. MEXMOS GUIDANCE IS NOT GOING NEAR THAT HOT...AND THE OFFICIAL FORECAST DOES NOT INCLUDE 100S YET...BUT I DID RAISE HIGHS IN MOST AREAS THROUGH THE EXTENDED PERIOD. MEXMOS FORECAST LOWS IN THE UPPER 60S TO LOWER 70S DID NOT LOOK BAD CONSIDERING ATMOSPHERE WILL DRY OUT AGAIN OVER THIS TIME PERIOD AND ALLOW FOR EFFICIENT NIGHTTIME COOLING. DEFINITELY POSSIBLE WE COULD END UP WITH CONDITIONS ON PAR WITH THE RECENT HEAT BY NEXT WEEKEND...BUT POTENTIAL FOR OFFICIAL HEAT ADVISORY CRITERIA TO BE MET THROUGH EARLY NEXT WEEK IS NOT LOOKING VERY HIGH AND WILL NOT MENTION RETURN OF HEAT IN THE HWO AT THIS JUNCTURE. MODEL CONSENSUS DOES GIVE SOME HOPE OF UPPER RIDGE BECOMING CENTERED FAR ENOUGH WEST IN THE PLAINS EARLY NEXT WEEK TO ALLOW BOUNDARIES (AND ASSOCIATED CONVECTION) TO EFFECTIVELY "BACK-DOOR" INTO THE ARKLAMISS AFTER THE WEEKEND. THIS EVOLUTION OF THE OVERALL WEATHER REGIME WOULD DEFINITELY CUT THE HEAT BACK A LITTLE AGAIN AND POSSIBLY RESULT IN MUCH BETTER OVERALL RAIN CHANCES. HOWEVER...I DO NOT HAVE HIGH CONFIDENCE IN THE CONSENSUS MODEL OUTPUT TAKING DEVELOPING DROUGHT CONDITIONS AND RECENT PERSISTENCE INTO ACCOUNT. FOR NOW I HAVE TAKEN THE TACT OF NOT RAISING GUIDANCE TEMPS TOO MUCH (ESPECIALLY IN EASTERN MS) AFTER SUNDAY AND INCLUDING SLIGHT CHANCE POPS EVERYWHERE BY TUESDAY (WHILE VIGOROUSLY CROSSING FINGERS). /BB/ && .AVIATION...MAIN ISSUE THIS AFTERNOON HAS BEEN TRACKING CONVECTION AND ISSUING UPDATES AHEAD OF CONVECTION DEVELOPING NEAR TAF SITES. HOT TEMPS AND RELATIVELY DRY SUBCLOUD LAYER HAS BEEN RESULTING IN PARTICULARLY GUSTY STORMS...KMEI RECENTLY HAD A GUST TO 42 KT WITH RELATIVELY BENIGN LOOKING CONVECTION FROM A RADAR PERSPECTIVE. LOOKS AS IF CONVECTION HAS ENDED AT KMEI/KHBG BUT WILL CARRY FOR ANOTHER HOUR OR SO AT KJAN. CONVECTION IS QUITE ISOLATED IN HWY 82 CORRIDOR SO WILL NOT INCLUDE IN ANY TAF SITES FOR NOW. OTHER THAN THE CONVECTION ISSUES WILL BE DECREASING THE WIDESPREAD CI SHIELD ACROSS THE S...AND THEN ANY LATE NIGHT BR/HZ. AS MENTIONED ABOVE...LOWER LAYERS ARE NOT PARTICULARLY MOIST SO WILL NOT BE TOO AGGRESSIVE YET ON VSBYS BUT DID LOWER KHBG TO MVFR GIVEN HEAVY RAIN EARLIER TODAY. HAVE NOT INCLUDED ANY CONVECTION IN TAFS FOR WED BUT LATER SHIFTS WILL HAVE TO LOOK AT THAT POTENTIAL CLOSELY. /08/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 93 69 94 / 29 35 14 15 MERIDIAN 66 94 65 94 / 28 25 11 11 VICKSBURG 68 94 69 94 / 31 29 19 16 HATTIESBURG 70 94 68 94 / 30 36 16 14 NATCHEZ 68 93 69 92 / 36 29 17 16 GREENVILLE 70 96 70 96 / 16 20 11 16 GREENWOOD 68 95 69 95 / 12 19 11 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/BB/08
Hazardous weather outlook, Jun 7, 3:14 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT TUE JUN 7 2011 LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-082015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 314 PM CDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH MISSISSIPPI AS WELL AS NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE CAPABLE OF DAMAGING MICROBURST WINDS IN EXCESS OF 60 MPH AND QUARTER TO HALF- DOLLAR-SIZED HAIL THIS AFTERNOON INTO EARLY EVENING. THE GREATEST RISK WILL BE LOCATED ALONG AND SOUTH OF A QUITMAN TO JACKSON TO BASTROP LINE BETWEEN THROUGH 10PM. TORRENTIAL RAINS OF ONE TO TWO INCHES IN QUICK BURSTS WILL ALSO BE POSSIBLE CAUSING ROADWAYS TO BE VERY SLICK WITH PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE EVENING BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-MSZ018-019-025>039-044>046-082015- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 314 PM CDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY ISOLATED STRONG OR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 50 TO 60 MPH AND QUARTER-SIZED HAIL WILL BE POSSIBLE FROM MID AFTERNOON THROUGH EARLY EVENING NORTH OF THE INTERSTATE-20 CORRIDOR. TORRENTIAL RAINS OF ONE INCH IN QUICK BURSTS WILL ALSO BE POSSIBLE. ROADWAYS WILL BECOME VERY SLICK ONCE WET AS LITTLE TO NO RAIN HAS OCCURRED OVER THE PAST SEVERAL WEEKS TO REMOVE EXCESS OIL AND SEDIMENTS ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Local storm report, Jun 7, 6:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 6 E HAMBURG 31.58N 90.96W
06/07/2011 FRANKLIN MS LAW ENFORCEMENT
A FEW POWER LINES DOWN ALONG MCNAIR RD.
0357 PM HAIL 1 W KIRBY 31.51N 91.00W
06/07/2011 E1.00 INCH FRANKLIN MS LAW ENFORCEMENT
&&
CMESpecial weather statement, Jun 7, 6:32 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT TUE JUN 7 2011
ARZ074-080000-
ASHLEY AR-
632 PM CDT TUE JUN 7 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF CROSSETT AT 632
PM CDT...MOVING NORTH AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3328 9204 3329 9203 3329 9200 3330 9200
3331 9199 3332 9179 3303 9181 3302 9203
3325 9205
TIME...MOT...LOC 2332Z 179DEG 10KT 3311 9192
JALocal storm report, Jun 7, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 2 ENE RUTH 31.39N 90.29W
06/07/2011 LINCOLN MS EMERGENCY MNGR
A FEW TREES WERE DOWN
&&
CMESpecial weather statement, Jun 7, 6:43 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT TUE JUN 7 2011
LAZ007-080015-
MOREHOUSE LA-
643 PM CDT TUE JUN 7 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 13 MILES SOUTH OF JONES AT 644 PM
CDT...MOVING NORTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3297 9177 3299 9150 3289 9150 3288 9153
3286 9156 3280 9158 3279 9160 3276 9158
3273 9162 3270 9162 3269 9170
TIME...MOT...LOC 2344Z 174DEG 9KT 3279 9161
JALocal storm report, Jun 7, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG TILTON 31.41N 90.02W
06/07/2011 LAWRENCE MS PUBLIC
FEW TREES DOWN NEAR TILTON.
0540 PM TSTM WND DMG 4 WSW RIDGELAND 32.41N 90.20W
06/07/2011 HINDS MS TRAINED SPOTTER
LARGE TREE DOWN ON LIVINGSTON RD.
&&
CMELocal storm report, Jun 7, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG UTICA 32.10N 90.62W
06/07/2011 HINDS MS LAW ENFORCEMENT
A FEW TREES DOWN
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:09 PM CDT | Special Weather Statement | JAN | Wilkinson | 51 min |
| Jun 6, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 36 min |
| Jun 7, 1:28 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 59 min |
| Jun 7, 1:50 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Jun 7, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 40 min |
| Jun 7, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 54 min |
| Jun 7, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 64 min |
| Jun 7, 2:48 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 117 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 47 min |
| Jun 7, 3:03 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Jun 7, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Jun 7, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 55 min |
| Jun 7, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Jun 7, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Jun 7, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 58 min |
| Jun 7, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 64 min |
| Jun 7, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 57 min |
| Jun 7, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Jun 7, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| Jun 7, 4:15 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
| Jun 7, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 35 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 46 min |
| Jun 7, 4:35 PM CDT | Flash Flood Warning | JAN | Franklin | 115 min |
| Jun 7, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 61 min |
| Jun 7, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Jun 7, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 32 min |
| Jun 7, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 46 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 7, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Yazoo | 45 min |
| Jun 7, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Scott | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.